# SDR DALA2018102206215

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 11,152 hours, 4,180 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: O2 Mask Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3843 F/O AND OBS OXYGEN TEST SWITCH IS BROKEN ON F/O AND OBS OXYGEN MASK CASE. CORRECTIVE ACTION: RPLD PRIMARY OBS AND F/O SEAT O2 MASK BOX PER AMM 35-12. (5129184).
